Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 414831, 35 pages
http://dx.doi.org/10.1155/2012/414831
Research Article

A System of Mixed Equilibrium Problems, a General System of Variational Inequality Problems for Relaxed Cocoercive, and Fixed Point Problems for Nonexpansive Semigroup and Strictly Pseudocontractive Mappings

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics and Statistics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand

Received 17 November 2011; Accepted 23 January 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Poom Kumam and Phayap Katchang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Jong Soo Jung, “Weak Convergence Theorems for Strictly Pseudocontractive Mappings and Generalized Mixed Equilibrium Problems,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Haitao Che, Meixia Li, and Xintian Pan, “Convergence Theorems for Equilibrium Problems and Fixed-Point Problems of an Infinite Family of ki-Strictly Pseudocontractive Mapping in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–23, 2012. View at Publisher · View at Google Scholar
  • Bashir Ali, and G. C. Ugwunnadi, “Convergence Theorem for a Family of Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Kyung Soo Kim, “Convergence to common solutions of various problems for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • S. Imnang, “Hybrid Projection Algorithm for a New General System of Variational Inequalities in Hilbert Spaces,” ISRN Applied Mathematics, vol. 2012, pp. 1–22, 2012. View at Publisher · View at Google Scholar
  • Haitao Che, and Xintian Pan, “A Viscosity Hybrid Steepest Descent Method for Equilibrium Problems, Variational Inequality Problems, and Fixed Point Problems of Infinite Family of Strictly Pseudocontractive Mappings and Nonexpansive Semigroup,” Abstract and Applied Analysis, vol. 2013, pp. 1–24, 2013. View at Publisher · View at Google Scholar